Vol. 49, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Some commutants in B(c) which are almost matrices

Billy E. Rhoades and Albert Wilansky

Vol. 49 (1973), No. 1, 211–217
Abstract

We determine necessary and sufficient conditions for two linear operators in B(c) to commute. Specializing one of the operators to be a conservative triangular matrix we determine that most such operators have commutants consisting of almost matrices of a special form.

Mathematical Subject Classification 2000
Primary: 47B47
Secondary: 40J05
Milestones
Received: 30 August 1972
Published: 1 November 1973
Authors
Billy E. Rhoades
Albert Wilansky